# SDR QXEA200700384

- Difficulty date: February 20, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,002 hours, 8,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2362, NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED AT 500' AFTER TAKEOFF.  FIFTEEN MINUTES AFTER TAKEOFF, FIFTEEN MINUTES AFTER CONDUCTING RAM AIR CHECKLIST, BOTH BLEED HOT CAUTION WENT OUT.  MAINTENANCE CHECKED CDS FOR FAULTS, CLEARED FAULTS, PERFORMED BLEED AIR OPERATIONAL TEST, TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
